zbMATH — the first resource for mathematics

A note on the Pompeiu problem for convex domains. (English) Zbl 0464.30035

30E99 Miscellaneous topics of analysis in the complex plane
Full Text: DOI EuDML
[1] Berenstein, C.A.: An inverse spectral theorem and its relation to the Pompeiu problem. J. D’analyse Math.37, 128-144 (1980) · Zbl 0449.35024 · doi:10.1007/BF02797683
[2] Brown, L., Schreiber, B., Taylor, B.A.: Spectral synthesis and the Pompeiu problem. Ann. Inst. Fourier, Grenoble23, 125-154 (1973) · Zbl 0265.46044
[3] Hurwitz, M.A.: Quelques applications géométriques des séries de Fourier. Ann. Scuola Norm. Sup. Pisa19, 357-408 (1902) · JFM 33.0599.02
[4] Williams, S.A.: A partial solution of the Pompeiu problem. Math. Ann.223, 183-190 (1976) · Zbl 0329.35045 · doi:10.1007/BF01360881
[5] Williams, S.A.: Analyticity of the boundary for Lipschitz domains without the Pompeiu property. Indiana Univ. Math. J.30, 357-369 (1981) · Zbl 0461.35061 · doi:10.1512/iumj.1981.30.30028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.